# SDR ASOA200901157

- Difficulty date: October 17, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED STR SECTION AND REPAIRED BY SPLICING NEW STR SECTION BETWEEN FS 319 AND FS 333.  RESTORED FINISH TO REPAIR AREA A023 AND APPLIED CIC AS REQUIRED.  WORK PERFORMED IAW SRM 53-00-03 AND 51-21-11, 51-42-06.  RII C/W IAW SP 607.
